# SDR IXXA0200045O

- Difficulty date: June 29, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N786AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46121
- Aircraft time: 84,148 hours, 25,437 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 0080004002
- Part serial: 033A
- Condition: Defective
- Location: Mlg
- Part time: 84,148 hours, 25,437 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUNT FROM TOL TO LAX, THE LANDING GEAR DOOR NOT LATCHED LIGHT ILLUMINATED FOLLOWING LANDING GEAR RETRACTION.  THE FLIGHT CREW CYCLED THE GEAR BUT THE WARNING INDICATION REMAINED THE SAME.  THE FLIGHT FOLLOWED COMPANY PROCEDURES AND CONTINUED TO LAX FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT WHICH REVEALED A DEFECTIVE PROXIMITY SWITCH CONTROL BOX AND SENSOR.  MAINTENANCE REPLACED THE PROXIMITY CONTROL BOX AND SENSOR AND PERFORMED SUCCESSFUL OPERATIONAL CHECKS IN ACCORDANCE WITH THE MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
